# SDR SWAA2018121827701

- Difficulty date: December 14, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 38,740 hours, 18,922 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FORWARD WHEEL WELL LT BULKHEAD CRACKED AT BS 663, LBL 31.83.  REPAIRED BULKHEAD PER SRM.
